# SDR CALA9700378

- Difficulty date: March 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N10251
- Make and model: Boeing 737291
- Aircraft serial: 20361
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 996-1016
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RT OUTBOARD WEB AT STA 996 TO 1016 CORRODED AND DELAMINATED APPROXIMATELY 10 BY 1.5 IN AREA.  THE WEB AND TWO FLOOR SUPPORTS WERE REMOVED, A NEW WEB AND FLOOR SUPPORTS WERE FABRICATED AND INSTALLED IAW BOEING DRAWING 65-46812 AND SRM 51-30-2.
